Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have patches on my skin mainly on my chest and and back. I have gone to three different doctors and they all say it is a fungal infection. One prescribed ketoconazole which I used until I finished the course but there was no change the other prescribed cream called miconazole which also did not work. I have had this infection for years now and I would very much appreciate it if you would help me with a way to get rid of it completely. I am a female aged 20.

4 Doctors Answered
Don't worry...you are suffering from seborrheic dermatitis causing this chest rashes.. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Hi, you would need a thorough evaluation into the reason behind the patches. Please do a video consultation for the same. There are several skin conditions that can look similar to fungal infections.
Since when r you having this?What r other symptoms that you r experiencing? By doing what like walking, exertion- itching increases or decreases in intensity. For how much time it remains? It can be because of dermatitis/ eczema or allergy or dryness or fungal infection or psoaiasis etc. I need details of case n preferably pics of affected area. In the meanwhile follow this moisturize frequently. Coconut oil and glycerine are good options. Avoid sudden changes in temperature or humidity. Avoid sweating or overheating. Reduce stress. Avoid scratchy materials, such as wool directly in contact with skin. Avoid harsh soaps, detergents, and solvents. Be aware of any foods that may cause an outbreak and avoid those foods. For this homeopathic treatment is very effective for more details consult online.
I'm guessing you hv pityriasis versicolor. Need to see pics to confirm the diagnosis. If it's p. Versicolor, treatment is fairly simple.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.